MAUDE Adverse Event Report: TORNIER INC SHOULDER ID PRM REV GLENOID 35MM POST CENTERED 29MM; SHOULDER PROSTHESIS, REVERSE CONFIGURATION

TORNIER INC SHOULDER ID PRM REV GLENOID 35MM POST CENTERED 29MM; SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Catalog Number DWJ608
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Muscle/Tendon Damage (4532)
Date of Event 02/23/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Based on the available information the device will not be returned therefore an evaluation of the device cannot be performed.A review of the device history is not possible because the lot number was not communicated.Should additional information become available, it will be provided in a supplemental report.
 
Event or Problem Description
Subject: (b)(6).Shoulder id study.Narrative: patient called the clinic to report pain and a potential shoulder dislocation.He states he raised his arm overhead too quickly.After seeing the patient, the surgeon reported being concerned for either a deltoid strain or acromial stress fracture.The surgeon advised the patient to rest and return to the clinic in two weeks with new images, and she will further assess him at that time.
 
Event or Problem Description
Subject: (b)(6) shoulder id study.Narrative: patient called the clinic to report pain and a potential shoulder dislocation.He states he raised his arm overhead too quickly.After seeing the patient, the surgeon reported being concerned for either a deltoid strain or acromial stress fracture.The surgeon advised the patient to rest and return to the clinic in two weeks with new images, and she will further assess him at that time.Update received from clinical deparment on 24 mar 2026: post-operative adverse event description: inferior deltoid strain.
 
Additional Manufacturer Narrative
The reported event could not be confirmed since the device was not returned for evaluation and no other evidences were provided.Since x-rays were provided, the opinion of the medical expert was requested and stated as following: the diagnosis of an inferior deltoid muscle strain is a clinical diagnosis and i suppose we follow that.The implants are well-positioned and well-fixated to the bone.The components of the total construct of the rtsa are well-aligned,no signs of subluxation/dislocation on these x-rays.A muscle injury can occur during sudden movements.The deltoid muscle must adapt to the mechanics of an rtsa.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.A review of the device history was not possible because the lot number was not communicated.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.Indications of material, manufacturing, or design related problems were unable to be identified as the lot number was not communicated.If the device is returned or if any additional information is provided, the investigation will be reassessed.

Brand Name
SHOULDER ID PRM REV GLENOID 35MM POST CENTERED 29MM
Common Device Name
SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Manufacturer (Section D)
TORNIER INC
10801 nesbitt avenue s
bloomington MN 55437
Manufacturer (Section G)
TORNIER INC
10801 nesbitt avenue s
bloomington MN 55437
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key24637893
Report Number0001649390-2026-00281
Device Sequence Number13208223
Product Code PHX
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K211359
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue NumberDWJ608
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 02/26/2026
Supplement Date Received by Manufacturer06/04/2026
Initial Report FDA Received Date03/19/2026
Supplement Report FDA Received Date06/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age89 YR
Patient SexMale
Patient Weight162 LB